# SDR A6WA201040396

- Difficulty date: May 11, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 16,152 hours, 15,392 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER STANG FAIRING CRCKED PN 228-50253-805 LT ENG R & R LT UPPER STANG FAIRING IAW SRM 51-41-02.
